×

zbMATH — the first resource for mathematics

Polygonal approximations of solutions of the initial value problem for a conservation law. (English) Zbl 0233.35014

MSC:
35A35 Theoretical approximation in context of PDEs
35L65 Hyperbolic conservation laws
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kalashnikov, A.S, Dokl. akad. nauk SSSR, 127, 27-30, (1959)
[2] Oleinik, O.A, Usp. mat. nauk, 12, 3-73, (1957)
[3] Kuznetsov, N.N, Mat. zametki, 2, 401-410, (1967)
[4] Lax, P.D, Commun. pure appl. math., 10, 537-566, (1957)
[5] Hopf, E, J. math. mech., 19, 483-487, (1969)
[6] Oleinik, O.A, Usp. mat. nauk, 14, 165-170, (1959)
[7] Vol’pert, A.I, Mat. sbornik, 73, 255-302, (1967)
[8] Kružkov, S.N, Mat. sbornik, 81, 228-255, (1970)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.